MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted siemens and reported the observation of smoke for the immulite 2000xpi, serial number (b)(6).A customer service engineer (cse) went on site and checked ac power distribution board's 5 fuses and found one that is open.The cse replaced the broken fuse.He turned on ups and measured voltage and it is at 219.9v.The cse made sure transformer is set to 220v.He turned on instrument and ups beeps stating that load short-circuited.Ups also did an auto shot downed.He was unable to read test points on other boards due to instrument does not have any power because ups shutdown.Siemens continues to investigate.
 
Event or Problem Description
The customer contacted siemens and reported the observation of smoke, smell of smoke for the immulite 2000xpi, serial number (b)(6).There were no reports of injuries related to this event.
 
Additional Manufacturer Narrative
Siemens healthineers filed initial mdr 2432235-2026-00074 on 2026-03-11.Additional information received on 2026-03-20: siemens healthineers reviewed the information provided and data obtained.Siemens healthineers replaced the transformer, dc (direct current) power supply, ups (uninterruptible power supply), and damaged luminometer components.The customer is operational and the behavior resolved via routine troubleshooting.The instrument is performing according to specifications.No further evaluation of this device is required.Section h6 has been updated to reflect updated investigation findings and investigation conclusion codes and component code.

Brand Name
IMMULITE 2000 XPI
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07936
Manufacturer Contact
bernd schick
emil-von-behring- str. 76
marburg 35041
GM   35041
91734802864
MDR Report Key24566998
Report Number2432235-2026-00074
Device Sequence Number8355697
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public(01)00630414945422
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10373214
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown